# SDR A6WA200840083

- Difficulty date: February 11, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 9,364 hours, 8,750 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE FRAME AT STR 654.00 HAS CHAFED BETWEEN STR 8L AND STR 9L FROM THE 10TH STAGE BLEED DUCT TIE ROD.  (K)  REPAIRED FRAME IAW BSC EO 601R-53-14477 BY TRIMMING OUT DAMAGE AND INSTALLING REPAIR ANGLE.  (M)
